# SDR C2XA97CL049

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 11,786 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3041 - CREW REPORTED A NACELLE FLAP CONTROL FAULT THAT WOULD NOT RESET IN FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, THEN REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120 MM 27-50-06, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
